Tornadoes · United States · Oklahoma · 2025

EF1 tornado, Sallisaw to Remy, Oklahoma, June 6, 2025

From Sallisaw to Remy, this EF1 tornado ran 3.6 miles across Sequoyah County on June 6, 2025, touching down at 7:31 AM CDT and reaching 900 yards wide. It killed nobody, and did $20,000 of property damage.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mph

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mphthis tornado

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF1
Date
June 6, 2025
Touchdown
7:31 AM CDT (12:31 UTC)
Lifted
7:35 AM CDT (12:35 UTC)
On the ground
4 minutes
Path length
3.6 miles (5.8 km)
Path width
900 yards (823 m)
Deaths
0
Injuries
0
Property damage
$20,000
County
Sequoyah County
Touchdown point
35.476, -94.566
Lift-off point
35.478, -94.503
Record number
2506060631-01

The damage survey

48 damage points were recorded along this path by NWS TSA, in the Damage Assessment Toolkit the survey teams carry. The strongest indicator was rated EFU. The highest wind the damage implies is 105 mph.

  • small section of roof peeled back
  • The tornado is estimated to have developed near this location. Radar velocities brightened and debris was noted down stream the next scan.

Survey points are preliminary and are the raw material the published rating was built from. Source: NWS Damage Assessment Toolkit.

What the Weather Service recorded

Strong to severe thunderstorms developed during the evening of the 5th over southeast Colorado, southwest Kansas, and the western Oklahoma Panhandle. The storms moved southeast through the early morning hours of the 6th, evolving into a well-organized squall line by the time they moved into eastern Oklahoma. The line of strong to severe thunderstorms produced several tornadoes and damaging wind across eastern Oklahoma.

This tornado formed between North Wheeler Avenue and the S 4640 Road, to the north of the E 1060 Road. The tornado traveled east-southeast , crossing the E 1060 Road near the S 4650 Road, and continued to the S 4670 Road before dissipating. It uprooted trees and damaged outbuildings. Based on this damage, maximum estimated wind in the tornado was 90 to 95 mph.

This tornado developed in the western sections of the community of Liberty. It moved along and just south of the E 1060 Road. The tornado produced minor damage to the school roof, uprooted trees, and blew down power poles. Based on this damage, maximum estimated wind in the tornado was 85 to 90 mph.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the tornado touched down at Jun 6, 6:46 AM CDT, 45 minutes earlier. Its key messages:

  • Issued at 147 AM CDT Fri Jun 6 2025
  • Strong to severe storms and heavy rainfall today. Similar pattern tonight into Saturday. Focus may shift slightly southward Saturday night into Sunday and even more southward Saturday night into Sunday.
  • The multiple rounds of rainfall will result in an increased flash and main-stem river flooding threat.
  • A cold front will bring a chance for storms early next week, with drying conditions expected midweek. Odds favor below average temperatures for this time of year through mid week.
Area forecast discussion, Jun 6, 6:46 AM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
646 AM CDT Fri Jun 6 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 147 AM CDT Fri Jun 6 2025

  - Strong to severe storms and heavy rainfall today. Similar
    pattern tonight into Saturday. Focus may shift slightly
    southward Saturday night into Sunday and even more southward
    Saturday night into Sunday.

  - The multiple rounds of rainfall will result in an increased
    flash and main-stem river flooding threat.

  - A cold front will bring a chance for storms early next week,
    with drying conditions expected midweek. Odds favor below
    average temperatures for this time of year through mid week.

&&

.SHORT TERM...
(Today)
Issued at 147 AM CDT Fri Jun 6 2025

MCS continues to organize across N OK with storms strengthening
and likely spreading severe weather into portions of NE OK through
early morning. The warm front currently near Interstate 40 through
east central OK may arc northwestward into the developing complex
as it enters NE OK and offer a potential an uptick in complex
intensity. Otherwise, a slightly more stable airmass does reside
north of the warm front and the advancing complex may trend toward
a more isolated severe threat with eastward extent. Additionally,
potential for preceding convection north of the warm front may
expand in coverage ahead of the main wave and produce a zone of
enhanced heavier convection which would quickly raise flash flood
potential. This scenario could develop in a short time frame and
impacts could develop quickly. The overall system will be
progressive through the morning with widespread coverage becoming
more scattered by mid afternoon.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 136 AM CDT Fri Jun 6 2025

A similar pattern is likely to develop again tonight into the
morning hours on Saturday. While details often change depending on
the preceding convective influences, the idea of storms developing
by evening and expanding in coverage across the forecast area
tonight is generally well agreed upon at this time. Storms would
again be exiting the forecast area by afternoon on Saturday.

Saturday night into Sunday may mark a more southward focus for the
heaviest precip and favor the southern half of the forecast area.
Troughing deepens through the central CONUS on Sunday and drives
a stronger front and yet another storm complex southward. Current
indications are that this MCS would again favor areas west and
possibly the southern half of the forecast area. All the above
scenarios would pose a risk of severe weather and potential
flooding.

The active storm period likely wanes for early to mid next week
with seasonably pleasant weather.

&&

.AVIATION...
(12Z TAFS)
Issued at 646 AM CDT Fri Jun 6 2025

MCS will continue to move east and southeast across southeast
Oklahoma and northwest Arkansas this morning. Within the
convection, LIFR/MVFR conditions, gusty winds and heavy rainfall
are anticipated. Behind the convection, a period of MVFR
conditions could develop mid to late morning into early afternoon
with the greater potential across northwest Arkansas. Scattered to
broken mid and high clouds are forecast mid afternoon into this
evening. Overnight tonight, chances for additional convection are
forecast and will add Prob30 group for general timing. Winds
through the period start out variable, become southwest to
northwest this afternoon, and then return to light/variable this
evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  70  84  66 /  70  80  70  20
FSM   86  72  86  69 /  80  60  70  50
MLC   87  73  87  66 /  80  50  60  50
BVO   82  66  82  63 /  60  80  60  10
FYV   82  69  82  64 /  90  70  80  30
BYV   82  67  81  64 /  90  70  80  30
MKO   84  69  84  65 /  90  60  80  40
MIO   81  67  81  64 /  90  70  70  20
F10   85  68  85  65 /  80  70  70  40
HHW   88  73  89  69 /  50  10  30  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday afternoon for OKZ054>072.

AR...Flood Watch through Saturday afternoon for ARZ001-002-010-011-
     019-020.

&&

SHORT TERM...07
LONG TERM....07
AVIATION...20
Hazardous weather outlook, Jun 6, 4:27 AM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
427 AM CDT Fri Jun 6 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-070930-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
427 AM CDT Fri Jun 6 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Primarily northeast Oklahoma.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Significant.
	AREA...Along and north of Interstate 40.
	ONSET...Ongoing.

DISCUSSION...
A line of strong to severe thunderstorms will continue to sweep eastward
across areas along and north of Interstate 40 through the morning. Locally
damaging winds are likely along the line of storms. Additionally, a brief
tornado could develop at times within the most intense portion of the line
of storms. Extremely heavy rainfall rates have also been measured and
rapid onset flash flooding is likely which could impact the morning
commute. Storms will end across the region by mid afternoon. A brief lull
in thunderstorm coverage is likely from late afternoon through mid evening.
Thereafter, additional storms are expected to develop across the region
and increase in coverage into the overnight hours. Severe weather is
possible again tonight into Saturday morning.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...Severe Thunderstorm and Heavy Rain Potential.
SUNDAY and MONDAY...Thunderstorm Potential...Heavy Rain Potential.
TUESDAY...No Hazards.
WEDNESDAY and THURSDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Strong to severe storms may be ongoing early Saturday as another
thunderstorm complex impacts the region. A similar pattern is likely to
develop Saturday night into Sunday with the focus for strongest storms
shifting southward to areas along and south of Interstate 40. Yet another
thunderstorm complex is likely Sunday night into Monday and may impact
southeast Oklahoma. Repeated instances of heavy rain will likely lead
to flash flooding and main stem river flooding.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 6, 5:53 AM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
553 AM CDT Fri Jun 6 2025

ARZ001-OKZ058-062-063-061130-
Benton AR-Delaware OK-Ottawa OK-Mayes OK-
553 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BENTON...DELAWARE...
OTTAWA AND EASTERN MAYES COUNTIES THROUGH 630 AM CDT...

At 553 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles south of Baxter Springs to 4 miles west
of Honey Creek State Park to near Locust Grove. Movement was east at
35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Jay...                            Dodge...
Honey Creek State Park...         Commerce...
Cherokee State Park...            Rose...
Bernice State Park...             Langley...
Lake Eucha State Park...          Snowdale State Park...
Locust Grove...                   Disney Little Blue State Park...
Cayuga...                         Picher...
Leach...                          Hoot Owl...
Cleora...                         Zena...
Chloeta...                        Peoria...

This includes Interstate 44 between mile markers 295 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern Oklahoma. A Severe Thunderstorm Watch also remains in
effect until 1000 AM CDT for northwestern Arkansas.

&&

LAT...LON 3650 9462 3650 9444 3616 9471 3617 9528
      3651 9506 3651 9500 3663 9500 3700 9488
      3700 9462
TIME...MOT...LOC 1053Z 266DEG 29KT 3698 9475 3656 9486 3620 9513

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 5:55 AM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
555 AM CDT Fri Jun 6 2025

OKZ065-066-071-061130-
Okmulgee OK-Okfuskee OK-McIntosh OK-
555 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MCINTOSH...
SOUTHWESTERN OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 630
AM CDT...

At 555 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Grayson to 3 miles north of Pharoah to 6 miles
north of Yeager. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bryant...                         Hoffman...
Hitchita...                       Weleetka...
Dewar...                          Hanna...
Vernon...                         Henryetta...
Pierce...                         Clearview...
Schulter...                       Stidham...
Lake Eufaula State Park...        Pharoah...
Grayson...                        Onapa...

This includes Interstate 40 in Oklahoma between mile markers 224 and
261.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern, northeastern and east central Oklahoma. A Severe
Thunderstorm Watch also remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3551 9616 3559 9594 3539 9539 3531 9573
      3515 9597 3515 9598 3529 9598 3529 9635
TIME...MOT...LOC 1055Z 292DEG 48KT 3550 9588 3546 9614 3525 9635

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 6:20 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Tulsa OK
620 AM CDT Fri Jun 6 2025

OKZ071-073-074-061145-
Haskell OK-Pittsburg OK-McIntosh OK-
620 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL HASKELL...SOUTHERN
MCINTOSH AND NORTHERN PITTSBURG COUNTIES THROUGH 645 AM CDT...

At 620 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Stidham to 5 miles east of
Lamar. Movement was east at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Canadian...
Indianola...                      Crowder...
Whitefield...                     Raiford...
Blocker...                        Vivian...
Hanna...                          Vernon...
Arrowhead State Park...           Featherston...
Enterprise...                     Scipio...
Eufaula...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 1000 AM CDT for southeastern Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3519 9598
      3535 9569 3530 9535 3529 9534 3529 9529
      3526 9525 3528 9521 3528 9518 3505 9552
      3490 9609
TIME...MOT...LOC 1120Z 285DEG 43KT 3534 9565 3513 9603

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Jun 6, 6:49 AM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
649 AM CDT Fri Jun 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     Tstm Wnd Dmg     Eufaula                 35.28N 95.58W
06/06/2025                   McIntosh           OK   Emergency Mngr

            power lines down.

&&
Special weather statement, Jun 6, 6:50 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 AM CDT Fri Jun 6 2025

OKZ073-075-061245-
Pittsburg OK-Latimer OK-
650 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL LATIMER AND SOUTHERN
PITTSBURG COUNTIES THROUGH 745 AM CDT...

At 650 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles northeast of Krebs to near Stuart.
Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Arpelar...                        Gowen...
Damon...                          Mcalester...
Higgins...                        Pittsburg...
Kiowa...                          Haywood...
Dow...                            Bache...
Hartshorne...                     Haileyville...
Mcalester Regional Airport...     Krebs...
Alderson...                       Blanco...
Ashland...                        Savanna...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3496 9609 3504 9568 3482 9514 3466 9588
      3468 9589 3468 9609
TIME...MOT...LOC 1150Z 310DEG 23KT 3500 9566 3491 9608

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 6, 6:50 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
650 AM CDT Fri Jun 6 2025

ARZ010-019-OKZ068-069-072-061230-
Washington AR-Crawford AR-Adair OK-Sequoyah OK-Cherokee OK-
650 AM CDT Fri Jun 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CRAWFORD...SOUTHERN
WASHINGTON...SEQUOYAH...ADAIR AND SOUTHEASTERN CHEROKEE COUNTIES
THROUGH 730 AM CDT...

At 650 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles west of Westville to 3 miles south of
Lake Tenkiller State Park. Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Walnut Grove...                   Adair State Park...
Brushy...                         Westville...
Christie...                       West Fork...
Marble City...                    Maryetta...
Cookson...                        Brushy Lake State Park...
Rhea...                           Canehill...
Cherokee Landing State Park...    Odell...
Stilwell...                       Bunch...
Gore...                           Morrow...
Lake Tenkiller State Park...      Lincoln...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 289 and 316.
 Interstate 49 between mile markers 50 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
northeastern and east central Oklahoma. A Severe Thunderstorm Watch
also remains in effect until 1000 AM CDT for northwestern Arkansas...
and southeastern Oklahoma.

&&

LAT...LON 3533 9471 3535 9473 3536 9476 3535 9478
      3533 9479 3532 9482 3537 9484 3535 9487
      3537 9490 3539 9489 3540 9490 3539 9494
      3552 9513 3558 9513 3601 9471 3604 9402
TIME...MOT...LOC 1150Z 309DEG 30KT 3600 9463 3556 9505

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Springfield, MO (KSGF), 00:00Z

11.5 hours after it, 171 km from the path. June 7, 2025.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 43 joules per kilogram, CIN -88, lifted condensation level 924 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 00:00Z on 2025-06-07The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 23 square meters per square second, 0 to 6 km bulk shear 51 knots.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-88 J/kg
Surface CAPE
639 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
51 kt
0-1 km bulk shear
12 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2
0-3 km lapse rate
5.5 K/km

Open this sounding in Storm Lab

The surface observations

Fort Smith Municipal (FSM), 22 km from the path, in the two hours either side.

Time (UTC)Temp (°F)Dew point (°F)WindGust (kt)Pressure (mb)Weather
00:00 UTC

From the Iowa Environmental Mesonet's archive of airport observations.

The radar

The Western Arkansas radar (KSRX), 26 km away, was scanning. The volume nearest the touchdown began at 12:30 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

This ground now

The live radar over the trackEvery 2025 tornado in OklahomaEvery tornado in Oklahoma since 1950Warnings in force in Oklahoma nowThe forecast where you are

The other tornadoes of June 6, 2025

24 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 63:55 AM CDTEF1Kingfisher, OK8.2300$20,000
June 64:48 AM CDTEF0McClain, OK1.530$15,000
June 64:54 AM CDTEF0McClain, OK1.3100$1,000
June 65:28 AM CDTEF0Cleveland, OK2.4200$50,000
June 65:52 AM CDTEF0McClain, OK2.350$2,000
June 65:56 AM CDTEF1Mayes, OK4.8300$75,000
June 66:22 AM CDTEF1McIntosh, OK5.6300
June 66:52 AM CDTEF1Sequoyah, OK7.61,100$30,000
June 67:04 AM CDTEF1Sequoyah, OK3.0650
June 67:12 AM CDTEF1Sequoyah, OK4.0650$20,000
June 67:27 AM CDTEF1Barry, MO3.2100$50,000
June 67:45 AM CDTEF0Crawford, AR1.2250$15,000
June 67:46 AM CDTEF1Crawford, AR0.81201$500,000
June 67:49 AM CDTEF0Crawford, AR1.1550$5,000
June 66:54 PM CDTUnratedCimarron, OK0.825
June 67:04 PM CDTUnratedHockley, TX0.030
June 67:15 PM CDTUnratedHockley, TX0.030
June 67:31 PM CDTUnratedHockley, TX0.030
June 68:48 PM CDTUnratedHansford, TX0.350
June 68:52 PM CDTEF0Maury, TN2.6175$250,000
June 69:06 PM CDTUnratedHansford, TX1.875
June 69:13 PM CDTEF2Hansford, TX9.5150$120,000
June 610:05 PM CDTUnratedCimarron, OK5.550$2,000
June 611:20 PM CDTUnratedWheeler, TX0.925

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.